# SDR 2000UALA00474

- Difficulty date: August 10, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N956UA
- Make and model: Boeing 737522
- Aircraft serial: 26704
- Aircraft time: 21,224 hours, 13,591 cycles
- Engine: Ge CFM56*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Part number: 6937346310
- Part serial: D01593
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOMENTARY BURNING SMELL IN THE COCKPIT.  *S/D*  REPLACED WINDOW HEAT CONTROL PANEL.
